I started celexa on October 2 of this year on 5 mg. This was my first time taking it. I uped my dosage to 10 mg on November 4. I had the general side effects like nausea the first few days just as I did in October. But this month on being on 10 mg has been different from last month. Mainly different in experiencing side effects. I know that when you up a dosage that it's normal to feel the same side effects again but this time on the 10 mg the side effects were a little different and they happened at different intervals. For example during the second week of being on celexa 5 mg in October that was the week where I experienced the most anxiety. However I'm currently on my second week of 10 mg and I'm not really anxious. In fact I was more anxious last week then I am this week and last week would be equivalent to the first week on 5 mg when I didn't feel that anxious. In my opinion I feel that my body is used to celexa so that's why the side effects and the timing at which I experienced them is different from last month. I hope this is normal and true. If this is the case or not then what can I expect to experience the month if I go up to 20 mg? I know I'll probably feel nauseous but will the timing experiencing the side effects be out of sync from the first time I started it just as it is right now on 10 mg?
Andrew49571; There is no set rate on side effects some people they are worse and othrs hardley notice anything Just depends on our body and the drug because we are all different You have it right every time the dose is changed we kind of start over with the ffew weeks of side effect then they get better and with Celexa if helps to go on it like you are little at a time and the side effects are not as tough. Then when you get to the full month minimum of taking this medication you should start to feel more relief. But remember when you have the next increase its a bit more than you are used to so the side effects for the first few week but they get better then you have at least a few more weeks before you start to feel better. Have a good day Chuck1957
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2010 • 1 answer
Posted 20 Jul 2010 • 1 answer
Posted 19 Feb 2012 • 12 answers
Posted 11 Mar 2015 • 2 answers
Posted 9 Nov 2015 • 1 answer